How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Terry Your Own Question
Terry, Nurse, RN, BSN
Category: Health
Satisfied Customers: 693
Experience:  Adult/ Respiratory/ Neonatal ICU, Pediatric/Adolescent Care, Geriatrics, Patient/Parent Counseling
Type Your Health Question Here...
Terry is online now
A new question is answered every 9 seconds

I am 62 have rheumatoid arthritis, and am ond 2000mg ...

Resolved Question:

I am 62 have rheumatoid arthritis, and am ond 2000mg wellbutrinsr in morning and 200 mg wellbutrin in wvening plus 60 mg cymbalta in morning and 60 mg in evening, and I am tired and weak all the time and this has been going on for years. It's not another disease, it's depression, how do I treat it so I can have more energy to live a better life and is there any other depression medication that I can take with what I already take that will lift me up more?
Submitted: 8 years ago.
Category: Health
Expert:  Terry replied 8 years ago.


If you are taking a total of 400mg per day of wellbutrin and 120mg per day of cymbalta, these are antidepressants, that are used to treat depression and anxiety. How are you being treated for rheumatoid arthritis? Are you taking any other medications.

You need to visit your GP for a physical and bloodwork. Although frequent tiredness can be a symptom of depression, there may be something else going on with you. Talk to the doctor about checking your thyroid levels, as they may be low. Have your blood pressure checked to make sure it is not too low. The doctor will do a complete blood count to see if you are anemic and need to take supplements. In the meantime, eat a diet that is rich in vegetables and fruit. Drink plenty of water. Talk to your doctor about doing a medication review and adjustment. You may feel need a change in dosage. I see that you have already tried other antidepressants, but it can take time to find the correct combination for you.



Terry and other Health Specialists are ready to help you